MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD TEMPERATURE ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radio frequency ablation procedure using a blazer ii htd temperature ablation catheter a "temperature error" occurred.They exchanged the catheter, and the issue was resolved.The procedure was then completed with no patient complications.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Upon receipt at boston scientific's post market laboratory the catheter was first visually inspected, and no abnormalities were found.Next, they functionally tested the steering of the catheter and found the catheter's steering worked as expected and no abnormal resistance was noted.They then tested the catheter's electrical circuits, and the device was found to be within specification.Finally, test ablations were performed with a known good system and the catheter performed as expected and no error messages or issues emerged.The returned blazer ii catheter was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed.No problem was detected with the returned device that could have caused or contributed to the temperature issues seen in the field, nor were any other types of defects identified during the investigation.Ultimately the cause of the temperature error could not be determined.
 
Event or Problem Description

Brand Name
BLAZER II HTD TEMPERATURE ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18212414
Report Number2124215-2023-66248
Device Sequence Number7466728
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2024
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0027811393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale